# SDR ASAA2016011414843

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 57,843 hours, 32,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR GUST LOCK SEIZES, WILL NOT LOCK.  ACFT GROUNDED. R & R L-1 DOOR GUIDE ARM ASSY. OPS CK GOOD, REF AMM 52-11-00.
